MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3541501 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Granuloma (1876); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.(b)(4).Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 59-year-old female patient who underwent breast implant surgery with mentor medical devices (- sx mpp gel 150cc, date of implant (b)(6) 2011) developed lymphadenopathy in both axilla regions, it was reported that lymph nodes contain silicone.It was also reported by the patient unexplained systemic symptoms which included: pain, joint pain, chest pain, fatigue, exhaust, inflammation, swelling.Per the information provided it is reasonable to assume that the patient has experienced breast implants rupture bilaterally.At this time, mentor has received no information regarding explantation or an expected explantation date.Should additional information become available, this case will be re-assessed and notes will be updated.This report relates to the right prosthesis.